# SDR MWEA010497

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 591014216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOUBLER PLATE ON DOOR JAMB WEBBING AT LONGERON 28 RIGHT FROM STATION 300 TO 318 HAS LIGHT CORROSION AND MISDRILLED HOLES.   REMOVED GUSSET, FABRICATED AND INSTALLED NEW GUSSET.
